EconPapers    
Economics at your fingertips  
 

Operator Inequalities Involving Operator Monotone Functions

Mohammad Bagher Ghaemi (), Nahid Gharakhanlu, Themistocles M. Rassias and Reza Saadati
Additional contact information
Mohammad Bagher Ghaemi: Iran University of Science and Technology
Nahid Gharakhanlu: Iran University of Science and Technology
Themistocles M. Rassias: National Technical University of Athens
Reza Saadati: Iran University of Science and Technology

Chapter Chapter 4 in Advances in Matrix Inequalities, 2021, pp 89-108 from Springer

Abstract: Abstract In this chapter, we gather improvements of known operator inequalities involving positive linear maps, geometric means, operator monotone functions, and doubly concave functions. We note that these types of operator inequalities have essential applications in the theory of functional equations in non-euclidean geometry.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-76047-2_4

Ordering information: This item can be ordered from
http://www.springer.com/9783030760472

DOI: 10.1007/978-3-030-76047-2_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-76047-2_4